MathSciNet Relay Station
MathSciNet bibliographic data
MR884984 46E35
Marschall, Jürgen The trace of Sobolev-Slobodeckij spaces on Lipschitz domains. Manuscripta Math. 58 (1987), no. 1-2, 47–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement